# SDR B4MR98002

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LT WING REAR SPAR STIFFENER IS CORRODED (TOP AND BOTTOM) AT WBL 108 (INBD SIDE OF LANDING GEAR TRUNNION).  REMOVED CORROSION IAW B727 SRM 51-10-6.  FOUND TO BE OUT OF LIMITS IAW B727 SRM 57-10-1.  INSTALLED REPAIR IAW B727 SRM 51-30-2.  CORROSION TASK CARD NUMBER C57-581-03.  NON-ROUTINE TASK CARD NUMBER 14373.
